PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Sums of products of Kloosterman sums modulo $p^2$

Volume 196 / 2020

Étienne Fouvry, Satadal Ganguly Acta Arithmetica 196 (2020), 203-217 MSC: Primary 11L05; Secondary 11L07. DOI: 10.4064/aa191215-16-1 Published online: 23 July 2020


We prove a general version of cancellations in sums of products of Kloosterman sums the denominators of which are squares of primes.


  • Étienne FouvryUniversité Paris-Saclay, CNRS
    Laboratoire de mathématiques d’Orsay
    91405 Orsay, France
  • Satadal GangulyTheoretical Statistics and Mathematics Unit
    Indian Statistical Institute
    203 Barrackpore Trunk Road
    Kolkata 700108, India

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image